Über einige Lösungen der Funktionalgleichung ψ($x$)·ψ($x$)=ψ($xy$)

Alexander Ostrowski Marburg a. d. L.

TBD mathscidoc:1701.33578

Acta Mathematica, 41, (1), 271-284, 1916.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:33 uploaded by actaadmin ] [ 78 downloads ] [ 0 comments ]
@inproceedings{alexander1916über,
  title={Über einige Lösungen der Funktionalgleichung ψ($x$)·ψ($x$)=ψ($xy$)},
  author={Alexander Ostrowski},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203033516611287},
  booktitle={Acta Mathematica},
  volume={41},
  number={1},
  pages={271-284},
  year={1916},
}
Alexander Ostrowski. Über einige Lösungen der Funktionalgleichung ψ($x$)·ψ($x$)=ψ($xy$). 1916. Vol. 41. In Acta Mathematica. pp.271-284. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203033516611287.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved